Toggle Main Menu Toggle Search

Open Access padlockePrints

Asymptotic behaviour of platoon systems

Lookup NU author(s): Dr David SeifertORCiD



This is the authors' accepted manuscript of a conference proceedings (inc. abstract) published in its final definitive form in 2016. For re-use rights please refer to the publishers terms and conditions.

Publication metadata

Author(s): Paunonen L, Seifert D

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 22nd International Symposium on Mathematical Theory of Networks and Systems

Year of Conference: 2016

Pages: 830-836

Print publication date: 01/07/2016

Acceptance date: 25/03/2016

Date deposited: 14/10/2019